Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1119 KB) | Metadata | Table of Contents | PRIMS summary
Volume 1, Issue 2, 1965, pp. 149–162
DOI: 10.2977/prims/1195196330

Published online: 1965-12-31

On the diagonalization of the measure matrix in the eigenfunction expansion for ordinary differential equations of the second order

Yoshimi Saito[1]

(1) University of Alabama at Birmingham, United States

No abstract available for this article.

No keywords available for this article.

Saito Yoshimi: On the diagonalization of the measure matrix in the eigenfunction expansion for ordinary differential equations of the second order. Publ. Res. Inst. Math. Sci. 1 (1965), 149-162. doi: 10.2977/prims/1195196330